# SDR HALA0600824

- Difficulty date: October 6, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,968 hours, 15,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 654+7, 3 INCHES BELOW STRINGER 23R.  SKIN DENT FOUND TO BE OUT OF LIMITS PER SRM 53-00-01.  FABRICATED FILLER OUT OF 2024T3, .10", (LOT# 705680).   DOUBLER OUT OF 2024T3 .125", LOT # 718963 PER SRM 53-00-01, INSTALLATION COMPLETED PER SRM 53-00-01 AND SRM 53-40-02.
